# SDR FDEA201210013527

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 67,735 hours, 15,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0043
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,816 hours, 2,629 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-DISPATCH CHECK FOUND EMERGENCY LIGHT TEST FAILED.  R & R THE EMERGENCY LIGHTING BATTERY POWER SUPPLY, OPS TEST PASSED .
